The Sylvester's law of inertia in simple graded Lie algebras

Access this Article

Search this Article

Author(s)

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 50(3), 593-614, 1998-07

    The Mathematical Society of Japan

References:  29

Codes

  • NII Article ID (NAID)
    10002150948
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    4528264
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top